# SDR ASAA0380535

- Difficulty date: July 9, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N954AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49387
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Disconnected
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PREFLIGHT CHECK, FORWARD SERVICE R-1 DOOR EMERGENCY SLIDE LANYARD WAS FOUND INOPERATIVE, DISCONNECTED.  'RESET' RECONNECTED LANYARD. (M)
